# SDR QXEA2010081800487

- Difficulty date: August 14, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 22,959 hours, 16,857 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 60072941
- Part serial: DEC990049
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN WITH LIGHT BRAKE APPLICATION ACFT PULLED RT-BTMS-1,1,5,3. REPLACED.  BRAKE ASSY AND LOWER METERING VALVE.  POS AND LEAK TEST GOOD. RETURNED TO SERVICE.
